Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Congenital respiratory problem, was under cpap, acute asthma, taking budecort. Should I continue?

my son is 4yers old its been two year since he is using budecort respules 0.5mg. he has acute atsma. nand since he is using the budecort he did not get any atack.... shall i continued the budecort? for how long he will use it? since he was born he was having respiratory problem he could not breath on his own he was under cpap for 4 day and when he was 3month the doctor diagnose he is bronchilitise and when he was 1 doctore diagnose him atsmatic
Asked On : Sat, 19 May 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

As your son is having asthma, he is put on Cap Budecort.
Budecort is steroid. It is used for maintenance treatment of asthma.
While withdrawing the drug you have to make sure that some other drug is available to take care of asthma for your son.
If you discontinue drug suddenly, it might provoke acute asthma attack.
So discuss with your treating physician regarding withdrawing medicine. The drug needs to tapered slowly.
I hope I have answered your query. In case of doubt feel free to consult.
Best regards,
Dr. Neelam.
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor